skin-hair-icon
Skin issue
Hi I have red scaly non itchy pink rashes on my thighs near to my penis. I visited a dermatologist who explained it as styrait rubrum and is due to hormonal changes which fades away with time. I want to know for how much time the rash will persists or any medications can help. I do not have any itching nor pain but sometimes the rash becomes dark pinkish scaly sometimes is less dark. Even though I am not in any pain, I worry a little please suggest me!!! Thanks
29 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Consult online

₹100 for 24 hrs

Hello well yes the condition is there as suggested by Dermatologist and it is hormonal and it fades away with the time please do not worry as I know you are getting apprehensive about the shades but then it is normal...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.